# SDR TRAX200800091

- Difficulty date: January 13, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 15,738 hours, 12,775 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO ATW SELECTED FLAPS TO 8 AND FAILED AT ZERO.  DIVERTED TO ORD AND DECLARED AN EMERGENCY INTO ORD.  FLT 4616 CX.
